Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes delayed periods?

Oct 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
on oct 5th I had my periods....on oct 10th I had unprotected sex...took a unwanted 72 that day....till November 19th I had no I took a pregnancy test....then on 21st I had my was normal.....after that I was sexually active on 25th 27th 30th of nov and then again on 14th and 15th December and each time we used condoms....I felt as If I was having my periods on 20th December because of period like pain...but it is 30th now and still I haven't got my I pregnant? p.s I went from Mumbai's hot climate to delhi's bitter cold on 21st December and my partner feels that semen may have leaked in very small amount at the bottom of the condom...cause I know there never had been any leak. any reason for being late?
Posted Sun, 19 Jan 2014 in Sexual Problems
Answered by Dr. Namala Bharadwaj 2 hours later
Brief Answer: environment changes, stress can cause delay. Detailed Answer: Hello dear. Thanks for your query at XXXXXXX Delayed periods is not definitive sign of pregnancy. Delayed periods can be due to environment changes, stress and hormonal imbalance. Such small leak from condom most probably will not lead to pregnancy. But if your strong suspicion of getting pregnant get pregnancy kit test done that will rule out any possibilities. Hope I answered your query. Regards.
Above answer was peer-reviewed by
Follow-up: What causes delayed periods? 1 hour later
is it late because I had unwanted72 on October? I am very sure there was no leak at all. and is it normal for a 43 day cycle after taking unwanted72? p.s if I am at all pregnant...I want to know about abortion centers in Mumbai and the cost cause I am not at all ready to have a baby at this point of time in my life! :(
Answered by Dr. Namala Bharadwaj 27 minutes later
Brief Answer: yes it can delay periods. Detailed Answer: Hello dear thanks for your response. Yes unwanted 72 can cause disturbances in normal menstrual cycle because it contain hormones. First confirm that your pregnant by doing pregnancy confirmation kit. If that comes positive then you can plan further. I cannot recommend you on abortion practices . If you want further counselling you may have to contact your physician or gynaecologist. Regards.
Above answer was peer-reviewed by
Follow-up: What causes delayed periods? 32 minutes later
last 2 QUESTIONS! answer both please! does unwanted72 that was taken 2 months before still has a affect that it delayed my period for the second month too? and do u think I might be pregnant? cause I don't have nausea...neither do I have the cramps that I was having on 20th 21st 22nd 23rd of this month....neither is my breast sore.....all i'm having is a cold and a mild back ache....and a white discharge and what was the period like pain durng 20th 21st 22nd 23rd which vanished completely around 26th
Answered by Dr. Namala Bharadwaj 18 hours later
Brief Answer: not much effct on next cycle. Detailed Answer: Hello dear thanks for your response. Unwanted 72 have maximum effect on immediate cycle, very little effect on next cycle. Very little chances that periods can be prolonged because of previous month unwanted 72 and beside you had regular periods on 21 st of november. Pregnancy chances are there because you had intercourse with condom, chances of protection failure are there because of its improper use. Nausea , vomiting , missing periods, or pain abdomen are not sure signs of pregnancy. My recommendation would be you get pregnancy kit test done that will rule out your doubts of getting pregnant. Period like pain might be due to pregnancy or may be from other gastrointestinal causes. Hope I answered your query. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor